# SDR USAA2013041500004

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 11,356 hours, 9,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: E7526157
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - PHOTO LUMINESCENT INDICATOR STRIP LIGHT BROKEN AT L5 POSITION.  REPLACED LEFT LIGHT STRIP IAW EMBRAER 1 90 AMM 33-50-21-04.
